EconPapers    
Economics at your fingertips  
 

Finite Element Preconditioning on Spectral Element Discretizations for Coupled Elliptic Equations

JongKyum Kwon, Soorok Ryu, Philsu Kim and Sang Dong Kim

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The uniform bounds on eigenvalues of B∧h2−1A∧N2 are shown both analytically and numerically by the 𝒫1 finite element preconditioner B∧h2−1 for the Legendre spectral element system A∧N2u¯=f¯ which is arisen from a coupled elliptic system occurred by an optimal control problem. The finite element preconditioner is corresponding to a leading part of the coupled elliptic system.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/245051

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:245051

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:245051